Some inequalities for f-divergence measures generated by 2n-convex functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S and Koumandos, Stamatis (2010) Some inequalities for f-divergence measures generated by 2n-convex functions. Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, 76 (1-2). pp. 71-86. ISSN 0001-6969


A double Jensen type inequality for 2n-convex functions is obtained and applied to establish upper and lower bounds for the f-divergence measure in Information Theory. Some particular inequalities of interest are stated as well.

Item type Article
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19730. f-divergence measure, 2n-convexity, convex functions, absolutely monotonic functions, completely monotonic functions, analytic inequalities
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login